# SDR AALA202206030740

- Difficulty date: May 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,954 hours, 24,851 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HORIZONTAL STABILIZER INTERNAL RIB HAS TOOLING MARKS AT APPROXIMATELY STAB STA 129. 6 INCHES AFT OF FRONT SPAR. REMOVED DAMAGE AND ADDED DOUBLER REPAIR PER EA 336294.
